# SDR GAIA00639

- Difficulty date: October 6, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N264US
- Make and model: Boeing 727251
- Aircraft serial: 19983
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Component: Fuselage, Boeing, 727251
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DURING A ROUTINE MAINTENANCE CHECK, BULGING SKIN WAS DISCOVERED ON SKIN LAP BS 320 TO 330, STRINGER S19L.   CORRECTIVE ACTION: ACCOMPLISHED FUSELAGE SKIN REPAIR AT BS 320 TO 330. S19L IAW B727 SRM 53-30-3, FIGURE 5 AND AVITAS ENGINEERING ORDER FASI-001R01, 8110-3 ISSUED OCTOBER 2, 2000. THE AIRCRAFT WAS RETURNED TO SERVICE.
